# SDR USAA920081601

- Difficulty date: August 30, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 55,469 hours, 37,810 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546431279
- Part serial: BN1147
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT C5 MAJOR REPAIR NR 03C10025001/002 LT HAND OUTBOARD FORE FLAP DELAMINATED.  REPLACED LT HAND OUTBOARD FORE FLAP IAW B737 SRM 57-53-01 & B737 AMM 27-51-37.
